Show simple item record

dc.contributor.authorEl Hachimi, Abderrahmane ( )
dc.contributor.authorEl Ouardi, Hamid ( )
dc.date.accessioned2020-08-07T21:07:07Z
dc.date.available2020-08-07T21:07:07Z
dc.date.issued2002-05-24
dc.identifier.citationEl Hachimi, A., & El Ouardi, H. (2002). Existence and regularity of a global attractor for doubly nonlinear parabolic equations. Electronic Journal of Differential Equations, 2002(45), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12344
dc.description.abstractIn this paper we consider a doubly nonlinear parabolic partial differential equation ∂β(u) / ∂t - Δpu + ƒ(x,t,u) = 0 in Ω x ℝ+, with Dirichlet boundary condition and initial data given. We prove the existence of a global compact attractor by using a dynamical system approach. Under additional conditions on the nonlinearities β, ƒ, and on p, we prove more regularity for the global attractor and obtain stabilization results for the solutions.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjecta-Priori estimateen_US
dc.subjectLong time behaviouren_US
dc.subjectDynamical systemen_US
dc.subjectAbsorbing seten_US
dc.subjectGlobal attractoren_US
dc.titleExistence and Regularity of a Global Attractor for Doubly Nonlinear Parabolic Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record